Severe hypertriglyceridemia during treatment with intraperitoneal cisplatin and paclitaxel for advanced stage fallopian tube carcinoma

Megan Lander, Yasmin Abedin, Sofia Gabrilovich, Jenna Z. Marcus

Research output: Contribution to journalArticlepeer-review

Abstract

This case report describes a patient who developed severe hypertriglyceridemia (1871 mg/dL) and hyperlipidemia (LDL 132 mg/dL) during intraperitoneal (IP) administration of cisplatin and paclitaxel as adjuvant treatment for stage IIIC fallopian tube carcinoma. After an evaluation with her primary care physician, she was treated with gemfibrozil and rosuvastatin for the duration of her treatment. There was complete resolution of hypertriglyceridemia after completion of chemotherapy. This adverse event is rare and has not been reported in the literature with this chemotherapeutic regimen. A pre-chemotherapy evaluation for dyslipidemia may be beneficial in the detection and monitoring of this condition.

Original languageEnglish (US)
Article number100552
JournalGynecologic Oncology Reports
Volume32
DOIs
StatePublished - May 2020

All Science Journal Classification (ASJC) codes

  • Oncology
  • Obstetrics and Gynecology

Keywords

  • Cisplatin
  • Fallopian tube carcinoma
  • Hypertriglyceridemia
  • Intraperitoneal
  • Paclitaxel

Fingerprint

Dive into the research topics of 'Severe hypertriglyceridemia during treatment with intraperitoneal cisplatin and paclitaxel for advanced stage fallopian tube carcinoma'. Together they form a unique fingerprint.

Cite this